Volume 8, issue 3 (2004)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
A field theory for symplectic fibrations over surfaces

François Lalonde

Geometry & Topology 8 (2004) 1189–1226
Bibliography
1 Y Eliashberg, A Givental, H Hofer, Introduction to symplectic field theory, Geom. Funct. Anal. (2000) 560 MR1826267
2 M Entov, $K$–area, Hofer metric and geometry of conjugacy classes in Lie groups, Invent. Math. 146 (2001) 93 MR1859019
3 M Entov, Commutator length of symplectomorphisms, Comment. Math. Helv. 79 (2004) 58 MR2031300
4 D Gatien, F Lalonde, Holomorphic cylinders with Lagrangian boundaries and Hamiltonian dynamics, Duke Math. J. 102 (2000) 485 MR1756107
5 E Kerman, F Lalonde, Length minimizing Hamiltonian paths for symplectically aspherical manifolds, Ann. Inst. Fourier (Grenoble) 53 (2003) 1503 MR2032941
6 F Lalonde, D McDuff, Hofer's $L^\infty$–geometry: energy and stability of Hamiltonian flows I, II, Invent. Math. 122 (1995) 1, 35 MR1354953
7 F Lalonde, D McDuff, Local non-squeezing theorems and stability, Geom. Funct. Anal. 5 (1995) 364 MR1334871
8 F Lalonde, D McDuff, Symplectic structures on fiber bundles, Topology 42 (2003) 309 MR1941438
9 F Lalonde, D McDuff, L Polterovich, Topological rigidity of Hamiltonian loops and quantum homology, Invent. Math. 135 (1999) 369 MR1666763
10 P Larchevêque, in preparation
11 D McDuff, Quantum homology of fibrations over $S^2$, Internat. J. Math. 11 (2000) 665 MR1780735
12 D McDuff, D Salamon, Introduction to symplectic topology, Oxford Mathematical Monographs, The Clarendon Press Oxford University Press (1998) MR1698616
13 D McDuff, D Salamon, $J$–holomorphic curves and quantum cohomology, University Lecture Series 6, American Mathematical Society (1994) MR1286255
14 Y G Oh, Chain level Floer theory and Hofer's geometry of the Hamiltonian diffeomorphism group, Asian J. Math. 6 (2002) 579 MR1958084
15 Y G Oh, Erratum to: “Chain level Floer theory and Hofer's geometry of the Hamiltonian diffeomorphism group”, Asian J. Math. 7 (2003) 447 MR2129330
16 Y G Oh, Spectral invariants and the length minimizing property of Hamiltonian paths, Asian J. Math. 9 (2005) 1 MR2150687
17 S Piunikhin, D Salamon, M Schwarz, Symplectic Floer–Donaldson theory and quantum cohomology, from: "Contact and symplectic geometry (Cambridge, 1994)", Publ. Newton Inst. 8, Cambridge Univ. Press (1996) 171 MR1432464
18 L Polterovich, The geometry of the group of symplectic diffeomorphisms, Lectures in Mathematics ETH Zürich, Birkhäuser Verlag (2001) MR1826128
19 Y Ruan, G Tian, A mathematical theory of quantum cohomology, J. Differential Geom. 42 (1995) 259 MR1366548
20 D Salamon, Lectures on Floer homology, from: "Symplectic geometry and topology (Park City, UT, 1997)", IAS/Park City Math. Ser. 7, Amer. Math. Soc. (1999) 143 MR1702944
21 M Schwarz, On the action spectrum for closed symplectically aspherical manifolds, Pacific J. Math. 193 (2000) 419 MR1755825
22 P Seidel, $\pi_1$ of symplectic automorphism groups and invertibles in quantum homology rings, Geom. Funct. Anal. 7 (1997) 1046 MR1487754